# SDR QXEA2019030700104

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00755
- Aircraft time: 1,025 hours, 671 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Landing  Gear
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR DOOR PLACARD. REMOVED FROM SERVICE. RESECURED LANDING GEAR EMERGENCY PLACARD TO EMERGENCY GEAR EXTEND DOOR. NO OTHER DEFECTS. NO PARTS REPLACED. RETURNED TO SERVICE.
